# SDR DALA2017092907155

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 68,397 hours, 13,836 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Failed
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE PURSER SMELLED ELECTRICAL SMOKE.   TURNED OFF  THE HEATER FOR THE L1 DOOR. THE ODOR IMMEDIATELY WENT AWAY.  DISCUSSED ISSUE WITH ALT MX AND DISPATCH.  R & R L1 DOOR DUCT TUBE HEATER IAW AMM 21-45 , OPS CHECKED NORMAL, OK FOR SERVICE.
